Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21, Issue 4, Pages 801-814

Tag-modules with complement submodules H-pure

1Department of Mathematics, Kuwait university, PO Box 5969, Safat 13060, Kuwait
2Deparent of Mathematics, Aligarh Muslim university, Aligarh, U.P. 202001, India
3Department of Mathematics, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia

Received 5 February 1996; Revised 11 August 1997

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Surjeet Singh and Mohd Z. Khan, “Tag-modules with complement submodules -pure ,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 4, pp. 801-814, 1998.